test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works

Advanced Search
& Collections
Issue Date   
Sign on to:   
Receive email
My Account
authorized users
Edit Profile   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9555

Title: The kernel of the equivariant Kirwan map and the residue formula
Authors: Jeffrey, L.C.
Mare, A.L.
Keywords: localization
Issue Date: 2003
Publisher: Oxford University Press
Citation: Jeffrey, L. C., & Mare, A. L. (2003). The kernel of the equivariant kirwan map and the residue formula. Quarterly Journal of Mathematics, 54, 435-444.
Abstract: Using the notion of equivariant Kirwan map, as defined by R. F. Goldin [3], we prove that-in the case of Hamiltonian torus actions with isolated fixed points-the Tolman and Weitsman description of the kernel of the Kirwan map can be deduced directly from the residue theorem of L. C. Jeffrey and F. C. Kirwan [6, 7]. A characterization of the kernel of the Kirwan map in terms of residues of one variable (that is, associated with Hamiltonian circle actions) is obtained.
Description: The publisher's version of this article can be found at: http://qjmath.oxfordjournals.org/content/vol54/issue4/index.dtl
URI: http://hdl.handle.net/1807/9555
ISSN: 0033-5606
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
The Kernel.pdf195.63 kBAdobe PDF

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.